# SDR DALA1158381702

- Difficulty date: September 26, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Part serial: 0
- Condition: Cracked
- Location: Fuselage
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RIGHT STA 903 STR 20-21 FRAME INNER CHORD FOUND CRACKED AND SUBJECT INNER CHORD.  REPAIRED IAW ER/A 496336-14AD REV 1.
